Une approche élémentaire des théorèmes de décomposition de Williams
Séminaire de probabilités de Strasbourg, Volume 20 (1986), p. 447-464
@article{SPS_1986__20__447_0,
     author = {Le Gall, Jean-Fran\c cois},
     title = {Une approche \'el\'ementaire des th\'eor\`emes de d\'ecomposition de Williams},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {20},
     year = {1986},
     pages = {447-464},
     zbl = {0604.60081},
     mrnumber = {942038},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1986__20__447_0}
}
Le Gall, Jean-François. Une approche élémentaire des théorèmes de décomposition de Williams. Séminaire de probabilités de Strasbourg, Volume 20 (1986) pp. 447-464. http://www.numdam.org/item/SPS_1986__20__447_0/

[1] Billingsley, P. : Convergence of probability measures. New-York, Wiley, 1968. | MR 233396 | Zbl 0172.21201

[2] Doob, J.L. : Conditional Brownian motion and the boundary limits of harmonic functions. Bull. Soc. Math. France 85, 431-458 (1957). | Numdam | MR 109961 | Zbl 0097.34004

[3] Dwass, M. : Branching processes in simple random walk. Proc. Amer. Math. Soc. 51, 270-274 (1975). | MR 370775 | Zbl 0312.60032

[4] Ikeda, N. and Watanbe, S. : Stochastic differential equations and diffusion processes. North Holland Mathematical Library, Kodansha, 1981. | MR 637061 | Zbl 0495.60005

[5] Ito, K. and Mc Kean, H.P. : Diffusion processes and their sample paths. Berlin-Heidelberg- New-York, Springer, 1965. | Zbl 0127.09503

[6] Jeulin, T. : Semi-martingales et grossissement d'une filtration. Lect. Notes in Math. 833. Berlin-Heidelberg- New-York, Springer, 1980. | MR 604176 | Zbl 0444.60002

[7] Kawazu, K. and Watanabe, S. : Branching processes with immigration and related limit theorems. Theory Probab. Appl. 16, 36-54 (1971). | MR 290475 | Zbl 0242.60034

[8] Knight, F.B. : Random walks and a sojourn density process of Brownian motion. Trans. Amer. Math. Soc. 109, 56-86 (1963). | MR 154337 | Zbl 0119.14604

[9] Lamperti, J. : A new class of probability limit theorems. J. Math. Mech. 11, 749-772 (1962). | MR 148120 | Zbl 0107.35602

[10] Le Gall, J.F. : Sur la mesure de Hausdorff de la courbe brownienne. Sém. Proba. XIX. Lect. Notes in Math. 1123, 297-313. Berlin-Heidelberg, New-York, Springer, 1985. | Numdam | MR 889491 | Zbl 0563.60071

[11] Mc Kean, H.P. : Excursions of a non-singular diffusion. Z. Wahrsch. verw. Gebiete 1, 230-239 (1963). | MR 162282 | Zbl 0117.35903

[12] Neveu, J. : Arbres et processus de Galton Watson. A paraître aux Annales de l'I.H.P. | Numdam | Zbl 0601.60082

[13] Neveu, J. : Communication personnelle.

[14] Pitman, J.W. : One-dimensional Brownian motion and the three-dimensional Bessel process. Adv. Appl. Probab. 7, 511-526 (1975). | MR 375485 | Zbl 0332.60055

[15] Pitman, J.W. and Rogers, L.C.G. : Markov functions. Ann. Probab. 9, 573-582 (1981). | MR 624684 | Zbl 0466.60070

[16] Pitman, J.W. and Yor, M. : A decomposition of Bessel bridges. Z. Wahrsch. verw. Gebiete 59, 425-457 (1982). | MR 656509 | Zbl 0484.60062

[17] Ray, D.B. : Sojourn times of diffusion processes Ill. J. Math. 7, 615-630 (1963). | MR 156383 | Zbl 0118.13403

[18] Rogers, L.C.G. Williams characterization of the Brownian excursion law : proof and applicaitons. Sém. Proba. XV. Lect. Notes in Math. 850, 227-250. Berlin-Heidelberg- New-York, Springer, 1981. | Numdam | MR 622566 | Zbl 0462.60078

[19] Rogers, L.C.G. : Brownian local times and branching processes. Sém. Proba. XVIII. Lect. Notes in Math. 1059, 42-55. Berlin-Heidelberg- New-York, Springer, 1984. | Numdam | MR 770947 | Zbl 0542.60080

[20] Shiga, T. and Watanabe, S. : Bessel processes as a one-parameter family of diffusion processes. Z. Wahrsch. verw. Gebiete 27, 37-46 (1973). | MR 368192 | Zbl 0327.60047

[21] Walsh, J.B. : Downcrossings and the Markov property of local time. Temps locaux. Astérisque 52-53, p. 89-115 (1978).

[22] Williams, D. : Decomposing the Brownian path. Bulll. Amer. Math. Soc. 76, 871-873 (1970). | MR 258130 | Zbl 0233.60066

[23] Williams, D. : Path decomposition and continuity of local time for one-dimensional diffusions, I. Proc. London Math. Soc, Ser. 3, 28, 738-768 (1974). | MR 350881 | Zbl 0326.60093

[24] Williams. D. : Diffusions, Markov processes and martingales Vol. 1 : Foundations. New-York, Wiley, 1979. | MR 531031 | Zbl 0402.60003